# SDR IPXA2020061056373

- Difficulty date: May 21, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC771513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C AFT FUSELAGE HAS A CRACKED SUPPORT ANGLE AT RT UPPER SURGE DUCT MOUNT BRACKET. REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG AJC7715-13 AND SRM 51-33-01, (MINOR)
